Some results on uniqueness of meromorphic functions sharing a polynomial

Open access

Abstract

In this paper, with the aid of weighted value sharing we study the uniqueness problems of meromorphic functions when certain nonlinear differential polynomials generated by them share a nonconstant polynomial with weight two. The result of the paper not only improves the results due to the present first author [Bull. Math. Anal. Appl., 2(2010), 106-118] and of Zhang and Xu [Comput. Math. Appl., 61(2011), 722-730], at the same time finds a possible answer of an open question posed by Zhang and Xu.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] T. C. Alzahary and H. X. Yi Weighted value sharing and a question of I. Lahiri Complex Var. Theory Appl. 49(2004) 1063-1078.

  • [2] A. Banerjee Uniqueness of meromorphic functions sharing two sets with finite weight Portu- gal. Math. (N.S.) 65(2008) 81-93.

  • [3] W. Bergweiler and A. Eremenko On the singularities of the inverse to a meromorphic function of finite order Rev. Mat. Iberoam 11(1995) 355-373.

  • [4] H. H. Chen and M. L. Fang On the value distribution of fnf0 Sci. China Ser. A 38(1995) 789-798.

  • [5] M. L. Fang and H. L. Qiu Meromorphic functions that share fixed points J. Math. Anal. Appl. 268(2002) 426-439.

  • [6] W. K. Hayman Meromorphic functions The Clarendon Press Oxford (1964).

  • [7] I. Lahiri Weighted value sharing and uniqueness of meromorphic functions Complex Var. Theory Appl. 46(2001) 241-253.

  • [8] X. M. Li and H. X. Yi Uniqueness of meromorphic functions whose certain nonlinear differ- ential polynomials share a polynomial Comput. Math. Appl. 62(2011) 539-550.

  • [9] P. Sahoo Meromorphic functions that share fixed points with finite weights Bull. Math. Anal. Appl. 2(2010) 106-118.

  • [10] P. Sahoo Uniqueness and weighted sharing of meromorphic functions Ann. Polon. Math. 100(2011) 127-145.

  • [11] J. Xia and Y. Xu Uniqueness and differential polynomials of meromorphic functions sharing one value Filomat J. Math. 25(2011) 185-194.

  • [12] J. F. Xu F. Lu and H.X. Yi Fixed points and uniqueness of meromorphic functions Comput. Math. Appl. 59(2010) 9-17.

  • [13] C. C. Yang On deficiencies of differential polynomials II Math. Z. 125(1972) 107-112.

  • [14] C. C. Yang and X. H. Hua Uniqueness and value sharing of meromorphic functions Ann. Acad. Sci. Fenn. Math. 22(1997) 395-406.

  • [15] H. X. Yi Meromorphic functions that share three sets Kodai Math. J. 20(1997) 22-32.

  • [16] H. X. Yi and C. C. Yang Uniqueness theory of meromorphic functions Science Press Beijing 1995.

  • [17] J. L. Zhang and L. Z. Yang Some results related to a conjecture of R. Bruck J. Inequal. Pure Appl. Math. 8(2007) Art. 18.

  • [18] X. B. Zhang and J. F. Xu Uniqueness of meromorphic functions sharing a small function and its applications Comput. Math. Appl. 61(2011) 722-730.

Search
Journal information
Impact Factor


Mathematical Citation Quotient (MCQ) 2017: 0.11

Target audience:

researchers in all areas of mathematics

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 173 44 2
PDF Downloads 90 31 4